Solutions to H -systems by topological and iterative methods
P. Amster and
M. C. Mariani
Abstract and Applied Analysis, 2003, vol. 2003, 1-7
Abstract:
We study H -systems with a Dirichlet boundary data g . Under some conditions, we show that if the problem admits a solution for some ( H 0 , g 0 ) , then it can be solved for any ( H , g ) close enough to ( H 0 , g 0 ) . Moreover, we construct a solution of the problem applying a Newton iteration.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/594162.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/594162.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:594162
DOI: 10.1155/S1085337503209015
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().